# SDR WI5R.20180606

- Difficulty date: June 5, 2018
- Submitted: June 6, 2018
- Operation: General aviation
- Filed by: Williams International Co, LLC., repair station WI5R335J
- Aircraft: N9943H
- Make and model: Cirrus SF50
- Aircraft serial: 0007
- Aircraft time: 803 hours, 633 cycles
- Engine: Wilint FJ335A
- Engine time: 803 hours, 633 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rotor
- Part number: 121305
- Part serial: HW32317
- Condition: Fractured
- Location: Ip
- Part time: 803 hours, 633 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ACFT WAS SQUAWKED FOR A BANG NOISE DURING FLIGHT.  THE ENGINE WAS BORESCOPE INSPECTED AND FOUND TO HAVE A DAMAGED HPC ROTOR.  DISASSEMBLY OF THE ENGINE REVEALED A MISSING THIRRD STAGE IP BLADE.  HPC ROTOR WAS SECONDARY DAMAGE.
